Basics
Recognizing an Overdose
Overdose Response
Myths and Facts
100

Fentanyl is a synthetic, man made opioid drug that is:

Odorless and tasteless

100

Falling asleep and being difficult to wake may indicate this emergency:

An overdose

100

What is the nasal spray that can temporarily reverse the effects of an opioid overdose?

Naloxone

100

Fentanyl exposure can be dangerous even when someone does not know it is present.

True

200

Compared with morphine, fentanyl is about this many times more potent:

100 times

200

These unusually small, constricted pupils may be a sign of an opioid overdose: 

Pinpoint pupils 

200

What is another name for naloxone?

Narcan

200

Someone who is overdosing will always be able to wake up on their own.

False

300

This type of fentanyl is commonly added to other drugs:

Illicitly manufactured 

300

This sound may be heard when someone experiencing an opioid overdose is struggling to breathe:

Choking or gurgling sounds

300

This is a quick and inexpensive drug checking tool used to detect the presence of fentanyl:

Fentanyl test strips

300

Fentanyl may be found in powders, pills, tablets, liquids, and sometimes vape products.

True

400

What did the FDA approve fentanyl for?

Medical use of pain relief and anesthetic
400

This is what skin may feel or look like during an opioid overdose: 

Cold, clammy, and/or discolored

400

Naloxone works by blocking the [BLANK] that opioids attach to.

Receptors

400

You should wait to call emergency services until you're certain someone has overdosed.

False

M
e
n
u